# SDR SWIA202055594

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACKS TRIM RETAINERS FS 349-669 HAS CORROSION, AS MARKED.  C-CHECK RO 1/17/2021.  REMOVED CORROSION ON LT SIDE SEAT TRACK TRIM RETAINER FS 349 TO FS 477, REF CRJ 700 SRM 51-21-06-001-001-A01, ORIGINAL THICKNESS IS .040", REF CRJ 700 SRM 53-21-49-001-001-A01.  REMOVED .007" REMAINING THICKNESS IS .033" OUT OF LIMITS, REF CRJ 700 SRM 53-21-51-101-001-A01.  REMOVED AND INSTALLED NEW SIDE SEAT TRACK RETAINER FS 573-669, REF CRJ700 AMM 53-00-49-400-801-A17.
